# SDR SWAA2020030442133

- Difficulty date: January 10, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE (5EA) AT PASSENGER CABIN. / REPLACED PHOTOLUMINESCENT FLOOR PROIXIMITY LIGHTING RT SIDE 5(EA) AT PASSENGER CABIN  / IAW B737-700 AMM 33-51-15-960-801.
